# SDR SWAA2018111926909

- Difficulty date: November 16, 2018
- Submitted: November 20, 2018
- Operation: Air carrier
- Aircraft: N568WN
- Make and model: Boeing 737-76N
- Aircraft serial: 32583
- Aircraft time: 53,752 hours, 25,832 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A1112
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT BS 727E, BETWEEN STR 22L TO STR 23L.  REPAIRED ANGLE IAW BOEING MESSAGE.
